Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 301085, 8 pages
http://dx.doi.org/10.1155/2013/301085
Research Article

Interval Oscillation Criteria for a Class of Fractional Differential Equations with Damping Term

School of Business, Shandong University of Technology, Zibo, Shandong 255049, China

Received 20 January 2013; Accepted 10 March 2013

Academic Editor: Sotiris Ntouyas

Copyright © 2013 Chunxia Qi and Junmo Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some new interval oscillation criteria are established based on the certain Riccati transformation and inequality technique for a class of fractional differential equations with damping term. For illustrating the validity of the established results, we also present some applications for them.